# SDR CALA2013101692096

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 52,186 hours, 6,461 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Seized
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM INLET DOOR FWD TORQUE TUBE IS FROZEN.  DISCONNECTED INLET DOOR FWD ARM ASSEMBLY & ACTUATOR FROM THE TORQUE TUBE.  REPLACED OTBD END CAP BEARING ASSEMBLY ON TORQUE TUBE, CLEANED & LUBED INBD BEARING.  OPERATIONS CHECKED OKAY.  RECONNECTED ALL COMPONENTS.
